# SDR AWKA20140319001

- Difficulty date: March 6, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N767XJ
- Make and model: Cessna 750
- Aircraft serial: 7500067
- Aircraft time: 12,954 hours, 7,858 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Actuator
- Part number: 99145581
- Part serial: 63
- Condition: Failed
- Location: Aileron Tab
- Part time: 12,954 hours, 7,858 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DEPARTURE & CLIMBING THROUGH 2500 FT FLIGHT CREW REPORTED ACFT BEGAN AN UN COMMANDED TURN RT & REQUIRED HEAVY FORCES ON THE CONTROL WHEEL TO MAINTAIN STRAIGHT & LEVEL FLIGHT.  CREW NOTED THAT THE TRIM APPEARED TO BE INOP & THERE WERE NO ASSOCIATED CAS MSGS.  FLIGHT CREW FOLLOWING CHECKLIST PROCEDURES RTFL.  FOUND THE AIL TRIM ACTUATOR HARD OVER IN DIRECTION OF ROLL WITH CKPT INDICATION SHOWING NEUTRAL, AIL TRIM WAS FULLY OPERATIONAL WITH NO CORRESPONDING CKPT INDICATION.  AFTER FURTHER INVESTIGATION IT WAS DISCOVERED THAT THE OUTPUT SHAFT RETAINING TAB FOR THE POS SENSOR WAS BROKEN ON THE TRIM ACTUATOR.  AIL TRIM ACTUATOR WAS REPLACED WITH AN OVERHAULED UNIT, RIG & OPERATIONAL CHECKS PERFORMED, WITH NO DEFECTS NOTED.
